Fertility Drugs

I took the fertility drug, Sexovid, for 5 days. The good news was the side effects were very minimal. The bad news was they didn’t work. So the doctor immediately decided that I would have a hormone shot and return in 3 days for the second shot. Then 3 days after that I would have a check-up to see how my eggs were developing.

This was all fine with me. I was worried I was going to have to get shots everyday for 5 days. Luckily, it was only two shots! Of course, I used the word lucky a little too early.

The nurse calls me into the resting room to administer the hormone shot. She tells me I have the option of having the shot in my arm or butt. I choose my butt, because last time (to get my period) it wasn’t so bad. Oh how little I knew! It wasn’t so much the shot itself, but the following day. I had the shot on my left and I could not lay on my back, because the mattress was touching the injection site. It was difficult to put my pants on, because my pants would rub against my butt! Two days after I got the shot it was continuously sore. I had to take softer steps when I was walking around it was so sensitive.

I also noticed that there was a big reddish mark around the injection site. Well, no wonder it hurts! I told the nurse when I went to get my second shot of hormones. She asked to see the previous injection site and said “yes, it is kind of red. Just a moment.” She came back with a different shot full of, again, hormones, but I guess it was a different cocktail of drugs than the previous one. This time I asked for it in my arm. I’m hoping that I will be moving my arm more so it won’t hurt as much, so here’s to wishful thinking! Who knows, I was moving my arm around in circles like a crazy person at the train station on my way home. That may have helped to get the medicine to spread out and not coagulate in my arm. I will let you know later. I’m also going to do my arm exercises today, because I may not be able to use my left arm for a couple days. (T-T)

For now, the main side effects have been breast aches and twinges where my ovaries are. I don’t know about other women, but sometimes my armpit hurts too. Oh well, I’m just glad I don’t have migraines now. Wish me  luck that my next appointment shows results from these hormone shots!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s